Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Best approximation of operators in the modeling of nonlinear systems
Author: Torokhti, Anatoli Prokofievich
Howlett, Phil G.
Citation: IEEE Transactions on Circuits and Systems I - regular papers, 2002; 49(12):1792-1798
Publisher: IEEE-Institute of Electrical Electronics Engineers
Issue Date: 2002
ISSN: 1057-7122
School/Discipline: Australian School of Petroleum
Statement of
Anatoli P. Torokhti and Phil G. Howlett
Abstract: We propose and justify a new method for the best constructive approximation of input–output maps of nonlinear systems transforming stochastic signals. The approximant is produced by a polynomial operator and minimizes the mean-square error between a desired output signal and the output signal of the approximating system. The error equation associated with this procedure is established. Numerical simulations demonstrate the efficiency of the proposed approach. The new method provides a significantly better performance than the technique considered in [1].
Keywords: Approximation methods; error analysis; estimation;system modeling
RMID: 0020091791
DOI: 10.1109/TCSI.2002.805708
Appears in Collections:Australian School of Petroleum publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.